# SDR DL73K981634

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795919
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REINFORCEMENT STRAP FOR THE C2 DOOR CUTOUT FWD FRAME WAS CORRODED AT THE NUT PLATE HOLES AT APPROX S25R.  REPAIRED PER ERA 332025-14.
